I know this is a stupid question but I can never find a direct answer and just curious. when I use tren E right after injecting I get a metallic taste in my mouth and you can even smell it in the room any clue what It could be never hurts don't get the caugh or anything
I get this when i go through a vain and some of the oil seeps in. The reason why i know this is because i injected a good amount into a vain before (even aspirated) and that same taste went in my mouth coughed like crazy and felt dizzy. You can also be sensitive to the carrier or whats in the oil as well. Dont listen to WP about the brand hes just trying to advertise his stuff because there cant be any good UGL's out there apparently... If you have no infection pain and ect i wouldnt worry about it, everyones bodys reacts different to different things. It could even be a reaction to the injection in general and not the oil.
All logos, trademarks and content on this site are property of 2001-2013 by IronMagazine All Rights Reserved Reproduction in whole or in part in any form or medium without express written permission of IronMagazine.com is prohibited.